Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Itchy and sore vagina, foul smell, milky discharge. Switched tampons. Yeast infection?

On the last day of my period, I had switched from a scented, super plus tampon to a super one. When I had used the super one, I felt some pain and had to take it out. A few days after my period, the left side of my vagina was very itchy and somewhat sore. My discharge was a bit thicker and had a smell to it. Not foul or with any color, just a smell I have never smelled before. It s been a week now and the itching isn t as bad as it was at first, but now I ve noticed my discharge is becoming milky and frequent and my vagina feels very raw. Is this a sign of a yeast infection or something else?
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear patient, from the history,it appears to be a yeast infection
Try Tab.gynosterasan vaginal tabs once in 12hrs
Syrup.Gyno Cholin 2 tsp 8 hrly
Answered: Mon, 7 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor